# SDR VNAA202408090027

- Difficulty date: May 14, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC67018050
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR WERE FOUND ON LUG BORE OF L2, L4 AND L5 OF CENTER HINGE FITTINGS OF LEFT AILERON.    LUG BORE OF L2, L4 AND L5 OF CENTER HINGE FITTINGS OF LEFT AILERON WERE REPAIRED PER REO 670-57-61-237 REV --
